# SDR PCSA2009021901

- Difficulty date: February 19, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N905AJ
- Make and model: Boeing 727231
- Aircraft serial: 21989
- Aircraft time: 53,250 hours, 32,202 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 100064901
- Part serial: 13069
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LOWER CARGO FIRE DETECTION AMBER LIGHT ON IN FLIGHT (MX LIGHT).  MAINTENANCE REPLACED AN AFT CARGO COMPARTMENT SMOKE DETECTOR.
